BibTeX record journals/amc/KhanFKL14

download as .bib file

@article{DBLP:journals/amc/KhanFKL14,
  author    = {Abdul Rahim Khan and
               Hafiz Fukhar{-}ud{-}din and
               A. Kalsoom and
               B. S. Lee},
  title     = {Convergence of a general algorithm of asymptotically nonexpansive
               maps in uniformly convex hyperbolic spaces},
  journal   = {Appl. Math. Comput.},
  volume    = {238},
  pages     = {547--556},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.04.005},
  doi       = {10.1016/j.amc.2014.04.005},
  timestamp = {Fri, 21 Feb 2020 21:21:37 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/KhanFKL14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics